when I started this med at 50 ml two weeks ago, my hands became numb and tingly... now the doc raised it to 100 and the hands still feel the same but now they hurt after one dose of 100. But maybe its not the med
It is not a known side effect of Pristiq ... however it may be the cause. Please discuss this with your doctor.
I have the exact same thing after taking 50 mg just for three days. I just started to take Pristiq to treat mild postpartum blues and now my hands are numb and tingly (like carpal tunnel syndrome). I haven't seen anything stating that this is a side effect, but I didn't have this before taking Pristiq. In fact, I just thought that I was sleeping on my hand wrong or worn it out by carrying the baby around. I'm glad you posted this because it makes me realize that I am not alone in feeling this weird side effect.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 15 Aug 2010 • 4 answers
Posted 21 Feb 2012 • 1 answer
My hands are read and tingly. I have been on prednisone and just started neurotine could this be af?
Posted 23 May 2013 • 3 answers
Posted 14 Jul 2017 • 0 answers